MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT CONSTRAINED INSERT; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT CONSTRAINED INSERT; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Model Number 690-10-22E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's left hip was revised due to dissociation of the inner bipolar component from the outer component of a constrained liner.The liner, femoral head, and proximal femur were revised.Rep confirmed there were no allegations against the revised head, and that the surgeon revised the proximal femur only because it was easy to revise prophylactically against infection.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following device were also listed in this report: gmrs prox fem trochanteric lft; cat#: 64951102 ; lot#: unknown.It cannot be determined which, if any of these device may have caused or contributed to the patient's experience.Device not returned to the manufacturer.

Brand Name
TRIDENT CONSTRAINED INSERT
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14506729
Report Number0002249697-2022-00766
Device Sequence Number2558465
Product Code KWZ
UDI-Device Identifier07613327024289
UDI-Public07613327024289
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P960047
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number690-10-22E
Device Catalogue Number690-10-22E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2022
Initial Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age37 YR
Patient SexFemale